# SDR DALA2016021701103

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 788-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD/LWR CORNER ON RT RING PAN WINDOW BS 788, 1060, 1079, 1098 AND 1193.  DAMAGE AREA WAS REPAIRED IAW SRM 53-05, FIG 122.
